# SDR DXTA2012020604863

- Difficulty date: February 3, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N867QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258576
- Aircraft time: 6,330 hours, 4,520 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 9006EN42
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AFTER SELECTING GEAR DOWN, WITH A NORMAL 3 GREEN INDICATION, THE RT MAIN RED UNSAFE LIGHT BEGAN FLICKERING FAINTLY.  REPLACED THE RT MLG DOWNLOCK SWITCH IAW MM CH 32-60-00.  OPS CHECKED GOOD.
